Actiq Miosis Side Effect Reports
The following Actiq Miosis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Miosis, can occur, and what you can do about them.
A side effect could appear soon after you start Actiq or it might take time to develop.
|Lethargy, Miosis, Somnolence|
This Miosis side effect was reported by a health professional from UNITED STATES. A 4-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Actiq (dosage: Once Buccal), which was started on May 10, 2007. Concurrently used drugs: NA. When starting to take Actiq the consumer reported the following symptoms:
|Lethargy, Miosis, Somnolence|
This Miosis Actiq side effect was reported by a health professional from UNITED STATES on Jun 25, 2007. A male , child 2 years of age, was treated with Actiq. The patient presented the following health conditions:
This is a Actiq side effect report of a 4-year-old patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: NA, who was treated with Actiq (dosage:1200 Ug Once; Oral, start time: Jan 03, 2005), combined with: NA., and developed a serious reaction and a Miosis side effect. The patient presented with:
|Agitation, Confusional State, Delusion, Hallucination, Irritability, Miosis, Overdose, Tachycardia|
A 38-year-old patient (weight: NA) from UNITED STATES with the following symptoms: pain started Actiq (sugar-free) treatment (dosage: 200 Ug Buccal) on Jan 15, 2004. Soon after starting Actiq (sugar-free) treatment, the consumer experienced several side effects, including:
|Agitation, Confusional State, Delusion, Hallucination, Irritability, Miosis, Tachycardia|
A patient from UNITED STATES was prescribed and started Actiq on Mar 27, 2006. Patient felt the following Actiq side effects: agitation, confusional state, delusion, hallucination, irritability, miosis, tachycardia Additional patient health information: male , 38 years of age, weighting 154.3 lb, The consumer reported the following symptoms: . Actiq dosage: NA. Concurrently used drugs: NA. The patient was hospitalized.
This report suggests a potential Actiq Miosis side effect(s) that can have serious consequences. A 6-year-old patient from UNITED STATES (weight:NA) was diagnosed with the following health condition(s): NA and used Actiq (dosage: NA) starting Apr 11, 2004. Soon after starting Actiq the patient began experiencing various side effects, including:
|Coma, Convulsion, Heart Rate Increased, Hypertonia, Miosis, Muscle Rigidity, Respiratory Failure|
An adverse event was reported by a health professional on Jan 27, 2006 by a Female taking Actiq (dosage: 200 Ug Tid Buccal) was diagnosed with
Associated medications used:
|Miosis, Skin Discolouration, Somnolence, Vomiting|
This Miosis problem was reported by a health professional from . A 3-year-old patient (weight: NA) was diagnosed with the following medical condition(s): NA.On Jun 15, 2003 a consumer started treatment with Actiq (dosage: 400 Ug Once Buccal). The following drugs/medications were being taken at the same time: NA. When commencing Actiq, the patient experienced the following unwanted symptoms /side effects:
|Accidental Exposure, Miosis, Somnolence, Vomiting|
This is a Actiq side effect report of a 3-year-old patient (weight: NA) from . The patient developed the following symptoms/conditions: NA and was treated with Actiq (dosage: NA) starting Jun 15, 2003. Concurrently used drugs: NA. Soon after that, the consumer experienced the following of symptoms:
Actiq Miosis Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Actiq Miosis Reviews
|Fri, 20 Aug 2010|
|My mom, aged 77, just completed her 3rd ipi infusion Wed 8/18. It started in her lungs. Brain metastisis with removal of one tumor June 9, 2010. 4-5 small tumors still. She's not 100% mentally alert, but she tells us the pain from the tumors on her upper thign feel like blistering sunburn. She has not been eating lately, only drinking boost. Her oncologist is treating the pain on her legs wtih lidocaine patches and that seems to help. She also has a fentanyl patch on her arm and uses Actiq 'lollipops's for pain control.|